# SDR DALA2024121611757

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 80,758 hours, 10,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Heater
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 4R DOOR FLOOR HEAT INOP. CORRECTIVE ACTION: R/R HEATING ELEMENT PER A330 AMM 21-45. (6715881)
